# SDR EISA97143

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21200
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6519245120K
- Condition: Delaminated
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RT T/E FLAP DELAMINATING AT T/E 30 INCHES OUTBOARD OF INBOARD CANOE.  REPAIRED DELAMINATION AT RT T/E FLAP OTBD OF INBD CANOE IAW B727 SRM 57-50-1.  TT:  57,786:5 HOURS.  TC:  31,320.  (X)
